MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7357-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of reported lot number was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.The reported complaint was unable to be confirmed due to samples not being returned.Photos were not provided to confirm reported failure mode.Testing was not conducted for the investigation.If the product is returned at a later date, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that fluid soaked through patient's infusion backpack during infusion (about 13 hours into 16 hour infusion).Infusion was discontinued and remainder of solution was discarded due to concern for contamination.Leaking occurred on the downstream side of the pump.There was a delay in therapy.There was no adverse/harm event reported.The product is not contaminated and does not contain a biohazard or chemotherapeutic agent.The medication used was parenteral nutrition without lipids.No patient harm was reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22203009
Report Number3012307300-2025-07014
Device Sequence Number12453777
Product Code FPA
UDI-Device Identifier10610586027390
UDI-Public(01)10610586027390(17)300115(10)6077893
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7357-24
Device Lot Number6077893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown